Skip to Content

Hizentra - Experiencing severe muscle pain especially in my lower body, feels like bad shin splints?

Responses (1)

kathyhanson 15 Sep 2013

tkrbel,
How long have you been using Hizentra? I have been using it for 3 years, but have been getting IgG for over 9 years. If you have just recently started using it, your body has to get used to it. In the beginning, I, too, got severe muscle pain, headache, nodules at the injection sites, etc. But, after a couple of months, those side effects eased up. Do you take benadryl before your infusion? Benadryl helps reduce the side effects to a more tolerable level. Of course, if you are diabetic or if you received chemo, there is always the chance that you could be developing a bit of neuropathy. Hizentra, however, won't cause neuropathy. I hope you feel better soon.
Kathy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions